# SDR 05FDEA00291

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 47,284 hours, 14,643 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Butterfly Valve
- Condition: Cracked
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH WIC 49C1701 SEQ 267, FOUND APU NR 2 SYSTEM LOW PRESSURE BLEED VALVE BUTTERFLY CRACKED AND WITH MISSING MATERIAL THAT RESULTED TO NR 2 ENGINE CHANGE.
